Artículo

Drelichman, I.; Durán, R.G."On the interpolation space (Lp(Ω),W1,p(Ω))s,p in non-smooth domains" (2019) Journal of Mathematical Analysis and Applications. 470(1):91-101
El editor solo permite decargar el artículo en su versión post-print desde el repositorio. Por favor, si usted posee dicha versión, enviela a
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We show that, for certain non-smooth bounded domains Ω⊂Rn, the real interpolation space (Lp(Ω),W1,p(Ω))s,p is the subspace W˜s,p(Ω)⊂Lp(Ω) induced by the restricted fractional seminorm |f|W˜s,p(Ω)=(∫Ω∫|x−y|<%[Formula presented]dydx)[Formula presented]. © 2018 Elsevier Inc.

Registro:

Documento: Artículo
Título:On the interpolation space (Lp(Ω),W1,p(Ω))s,p in non-smooth domains
Autor:Drelichman, I.; Durán, R.G.
Filiación:IMAS (UBA-CONICET), Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria, Buenos Aires, 1428, Argentina
IMAS (UBA-CONICET), Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria, Buenos Aires, 1428, Argentina
Palabras clave:Fractional Sobolev spaces; Irregular domains; John domains; Real interpolation; Uniform domains
Año:2019
Volumen:470
Número:1
Página de inicio:91
Página de fin:101
DOI: http://dx.doi.org/10.1016/j.jmaa.2018.09.054
Handle:http://hdl.handle.net/20.500.12110/paper_0022247X_v470_n1_p91_Drelichman
Título revista:Journal of Mathematical Analysis and Applications
Título revista abreviado:J. Math. Anal. Appl.
ISSN:0022247X
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_0022247X_v470_n1_p91_Drelichman

Referencias:

  • Bennett, C., Sharpley, R., Interpolation of Operators (1988) Pure and Applied Mathematics, 129. , Academic Press, Inc. Boston, MA
  • DeVore, R.A., Sharpley, R.C., Besov spaces on domains in Rd (1993) Trans. Amer. Math. Soc., 335 (2), pp. 843-864
  • Dispa, S., Intrinsic characterizations of Besov spaces on Lipschitz domains (2003) Math. Nachr., 260, pp. 21-33
  • Drelichman, I., Durán, R.G., Improved Poincaré inequalities in fractional Sobolev spaces (2017), preprint; Dyda, B., On comparability of integral forms (2006) J. Math. Anal. Appl., 318 (2), pp. 564-577
  • Dyda, B., Ihnatsyeva, L., Vähäkangas, A.V., On improved fractional Sobolev–Poincaré inequalities (2016) Ark. Mat., 54 (2), pp. 437-454
  • Hurri-Syrjänen, R., Vähäkangas, A.V., On fractional Poincaré inequalities (2013) J. Anal. Math., 120, pp. 85-104
  • John, F., Rotation and strain (1961) Comm. Pure Appl. Math., 14, pp. 391-413
  • Johnen, H., Scherer, K., On the equivalence of the K-functional and moduli of continuity and some applications (1977) Constructive Theory of Functions of Several Variables, Proc. Conf., Math. Res. Inst., Oberwolfach, 1976, Lecture Notes in Math., 571, pp. 119-140. , Springer Berlin
  • Martio, O., Sarvas, J., Injectivity theorems in plane and space (1979) Ann. Acad. Sci. Fenn. Ser. A I Math., 4 (2), pp. 383-401
  • Rohde, S., Quasicircles modulo bilipschitz maps (2001) Rev. Mat. Iberoam., 17 (3), pp. 643-659
  • Seeger, A., A Note on Triebel–Lizorkin Spaces (1989) Approximation and Function Spaces (Warsaw, 1986), 22, pp. 391-400. , Banach Center Publ., 22, PWN Warsaw
  • Triebel, H., Interpolation Theory, Function Spaces, Differential Operators (1978) North-Holland Mathematical Library, 18. , North-Holland Publishing Co. Amsterdam-New York
  • Triebel, H., Function spaces in Lipschitz domains and on Lipschitz manifolds. Characteristic functions as pointwise multipliers (2002) Rev. Mat. Complut., 15 (2), pp. 475-524
  • Triebel, H., Theory of Function Spaces. III (2006) Monographs in Mathematics, 100. , Birkhäuser Verlag Basel

Citas:

---------- APA ----------
Drelichman, I. & Durán, R.G. (2019) . On the interpolation space (Lp(Ω),W1,p(Ω))s,p in non-smooth domains. Journal of Mathematical Analysis and Applications, 470(1), 91-101.
http://dx.doi.org/10.1016/j.jmaa.2018.09.054
---------- CHICAGO ----------
Drelichman, I., Durán, R.G. "On the interpolation space (Lp(Ω),W1,p(Ω))s,p in non-smooth domains" . Journal of Mathematical Analysis and Applications 470, no. 1 (2019) : 91-101.
http://dx.doi.org/10.1016/j.jmaa.2018.09.054
---------- MLA ----------
Drelichman, I., Durán, R.G. "On the interpolation space (Lp(Ω),W1,p(Ω))s,p in non-smooth domains" . Journal of Mathematical Analysis and Applications, vol. 470, no. 1, 2019, pp. 91-101.
http://dx.doi.org/10.1016/j.jmaa.2018.09.054
---------- VANCOUVER ----------
Drelichman, I., Durán, R.G. On the interpolation space (Lp(Ω),W1,p(Ω))s,p in non-smooth domains. J. Math. Anal. Appl. 2019;470(1):91-101.
http://dx.doi.org/10.1016/j.jmaa.2018.09.054